Mar 30, 2006
Being on Sustiva and Truvada for over a yeaar now I notice that I have urinary leakage and am having at least four bowel movements a day is this a normal reatction to these meds and should I ask my docror for a change>
| Response from Dr. Wohl
These are not typical side effects of these meds. However, it is possible. I would look for other causes and if none can be found, a manipulation of your meds could be attempted.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Will Happen If You Have Sex While Having Hpv?
- What Restrictions Do You Have When You Have Herpes?
- What Over The Counter Drugs Can Treat Genital Herpes?
- What If You Have Sex One Week Before A Herpes Outbreak?
- What Doctor Treats Hpv In Men?
- What Can You Put On Herpes Sore To Stop The Itch?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.